Clay called me today, told me a sad story. During the mad rush of the morning, he mistakenly took his morning levemir twice this morning....figured it out when he kept on going low ALLL later afternoon into the evening. Not little lows, but major lows.
I remember this happening to me when I was in grade 8. I was on a band trip, staying with a family in a city that was 2 hours away from my home. I took my night insulin, but could not remember if I took the morning dose or the night dose. Being a young teenager, I freaked myself out! I had to wake myself every two hours to make sure my sugars were fine. They were, but when Clay told me what happened, I was taken right back to that feeling again.
I love my pump. That's all I can say. This would never happen with a pump.....
I am sorry you are going to have a sleepless night Clay....waking every two hours to test, and eat. You are not alone, everyone has been there - and we all have the t'shirt. (of course not all of us tried to have a nap with the yoga books in chapters..HAHA....oh yeah, that's right...I did eat a handful of basil once at a grocery store....and I cried for my mother once at a carnival.....)
Less then a month and Clay is tracked to be on a pump as well YIPPIE! Everyone can attest, MDI's are a pain! Aligning meals at specific times is a pain! Getting up early every morning is a pain! Hang in there!